Torsion points on Jacobians of quotients of Fermat curves and p-adic soliton theory.
Inventiones mathematicae, Tome 118 (1994) no. 1, pp. 475-492
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Jacobians of quotients of Fermat curves, -adic soliton, -adic -formalism, Sato -function, Krichever pair, homothety classes, Theta divisor, Laurent series
@article{IM_1994__118_1_144245,
author = {Greg W. Anderson},
title = {Torsion points on {Jacobians} of quotients of {Fermat} curves and p-adic soliton theory.},
journal = {Inventiones mathematicae},
pages = {475--492},
year = {1994},
volume = {118},
number = {1},
zbl = {0838.14020},
url = {http://geodesic.mathdoc.fr/item/IM_1994__118_1_144245/}
}
Greg W. Anderson. Torsion points on Jacobians of quotients of Fermat curves and p-adic soliton theory.. Inventiones mathematicae, Tome 118 (1994) no. 1, pp. 475-492. http://geodesic.mathdoc.fr/item/IM_1994__118_1_144245/